# SDR 98ZZZX738

- Difficulty date: November 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N96335
- Make and model: Bell 407
- Aircraft serial: 53075
- System (JASC): 6300 · Main Rotor Drive System
- Part: Link Assy
- Part number: 406010426101
- Condition: Worn
- Location: Stud Bush
- Part time: 199 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SECOND 100-HOUR INSPECTION, STUD BUSHING ON DRIVE LINK WAS FOUND FLUSH WITH SURFACE.  IT SHOULD BE EXTENDED OUT .053 INCH TO .073 INCH PER PRODUCT SUPPORT.
